Quadratic functionals and bilinear forms

Pavla Vrbová

Časopis pro pěstování matematiky (1973)

  • Volume: 098, Issue: 2, page 159-161
  • ISSN: 0528-2195

How to cite


Vrbová, Pavla. "Quadratic functionals and bilinear forms." Časopis pro pěstování matematiky 098.2 (1973): 159-161. <http://eudml.org/doc/19303>.

author = {Vrbová, Pavla},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {2},
pages = {159-161},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Quadratic functionals and bilinear forms},
url = {http://eudml.org/doc/19303},
volume = {098},
year = {1973},

AU - Vrbová, Pavla
TI - Quadratic functionals and bilinear forms
JO - Časopis pro pěstování matematiky
PY - 1973
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 098
IS - 2
SP - 159
EP - 161
LA - eng
UR - http://eudml.org/doc/19303
ER -


  1. S. Kurepa, The Cauchy functional equation and scalar product in vector spaces, Glasnik matematicko-fizicki i astronomski 19 (1964), 23-35. (1964) Zbl0134.32601MR0171100
  2. S. Kurepa, Quadratic and sesquilinear functional, Glasnik matematiCko-fizidki i astronomski 20(1965), 79-92. (1965) MR0193390

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.